... Cannot take anything more than Tylenol due to having only one functioning kidney. Physician had prescribed Diclofenac, but cannot take per my nephrologist.
24 Apr 2012
I don't have kidney problems per sey, but have had plantar faciitis. It is very painful. I had cortisone shots in my feet, but they didn't seem to help at all. Well, they did for an hour or two, but that was it. I had special inserts made for my shoes, & good cross training shoes are a must. New Balance 608's are the best for this type of problem & continue to wear them when it heals.I no longer have to wear the inserts, but I still get the doctor Scholls half insert, & use them in my shoes. It really helps alot. You also need physical therapy to learn the exercises to help stretch out your feet correctly. They can give you a printout of the exercises to do at home. You can probably find them on the web too. I certainly wish you the best! It is a very painful thing to deal with... Mary
24 Apr 2012
Do a search for achilles tendons--plantar fascia and add exercises. After you exercise, pack your foot and ankle with ice to reduce inflamation and pain contril- do each foot for 20 minutes. It takes time-a few weeks, but that will start reducing your pain-and no strain on your kidney. In January I wanted to cut my feet off because of pain. I did the exercises and ice. I'm getting better. I have tendon problems-so I'll probably never get back to where I was, but I can walk around the house. I'm allergic to most pain killers and anti-inflammatory agents. Also go to Thorlo socks-and get socks to support the arch etc. There's one site that explains how your arch affects the type of arch supports that you need. Cortizone shots creates scar tissue which adds to the problem. They've pretty much gone back to the technology of the 1950s.
24 Apr 2012
Meyati is right! Ice your arches, and stretch your feet. there are exercises that you can do to avoid any medications. one of the most important is to get orthotics for ALL your shoes. My daughter has a pretty bad case, and if she goes one day without wearing her orthotics, she pays the price. Yes, steroids are the quick way to reduce inflammation, but they price you pay for them is BIG. I would definitely try the conservative measures first before the Medrol pack, but that's just my opinion. What ever you decide, I hope you feel better soon. BTW, there are foot catalogs, that sell devices that you can sleep with even that stretch out your arches, and other devices to help with pain.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
The drug : Depo-Medro... Is it a steroid? What are the side effects? Should it be given to a person who has the flu?
1 answer • 11 Sep 2009
My plantar fasciitis is getting worse and I have other foot pain as well. I have been taking terbinafine for 4 months.
1 answer • 15 May 2010
My daughter has been prescribed diclofenac sodium for stomach pains and the side effects say this may cause stomach problems can you advise i cannot ...
2 answers • 28 Sep 2010
Is it ok to take an acid reducer like Tagamet with a Medrol pack? The steroid is givig me heartburn?
Just starting pack yesterday and last night I had terrible heartburn. I was going to take a tagamet but wasn't sure if it was ok to take the two ...
3 answers • 25 Mar 2011
Diclofenac - I have been taking diflucinac for roughly 3 months, for plantar fascitas. I've noticed?
... that (after 3 mo. With no side effects) I am feeling dizzy and lathargic 1-2 hrs after taking. I am taking with food, but not sure why suddenly I ...
1 answer • 20 Aug 2013